| Catalog Number |
468-300 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported "deflation and exchange from textured to smooth due to the patient¿s concern of the product".This record is for the left side.The device remains implanted.The device will be returned.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d6b, d9, h3, h6.Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ anxiety-product/procedure: unable to observe through visual inspection as it is a physiological phenomenon.¿ deflation: observed broken device through microscopic inspection assessed as surgical damage, observed an opening through microscopic inspection assessed as fold flaw opening and observed a missing piece of shell through microscopic inspection assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases, broken plug strap and non-penetrating nicks are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "deflation and exchange from textured to smooth due to the patient¿s concern of the product".This record is for the left side.Device has been explanted.